# SDR AALA202408203682

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 21,823 hours, 9,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD NUMBER 1 FLASHLIGHT REQUIRES INSPECTION. REPLACED EMERGENCY FLASHLIGHT IN FORWARD NUMBER 1 POSITION AS REQUIRED. PER AMM 25-64-00.
